Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A general representation theorem for analytic solutions of first-order algebraic differential equations in sectors


Author: Steven B. Bank
Journal: Trans. Amer. Math. Soc. 193 (1974), 267-289
MSC: Primary 34A20; Secondary 12H05
DOI: https://doi.org/10.1090/S0002-9947-1974-0355153-X
MathSciNet review: 0355153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain precise asymptotic representations for a broad class of solutions of first-order algebraic differential equations whose coefficients belong to a certain type of function field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20, 12H05

Retrieve articles in all journals with MSC: 34A20, 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0355153-X
Keywords: Algebraic differential equations, analytic solutions, representation of solutions, asymptotic behavior of solutions
Article copyright: © Copyright 1974 American Mathematical Society